# SDR DALA2018051803438

- Difficulty date: May 17, 2018
- Submitted: May 18, 2018
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 83,190 hours, 37,648 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SHEAR TIE WAS FOUND CRACKED, BS 1400, RBL 58.22.  REMOVED, FABRICATED AND INSTALLED A NEW SHEAR TIE IAW SRM 51-40-02, AND DWG 140N2002, REV EU.
